Faceplate pills 400mg coated N6

Condició: Nou producte

1000 Elements

11,95 $

Més informació

Active ingredients

Ibuprofen

Release form

Pills

Composition

1 tab. contains ibuprofen 400 mg, excipients: L-arginine; sodium bicarbonate; crospovidone; magnesium stearate; hypromellose; sucrose; titanium dioxide; macrogol 400;
 

Pharmacological effect

Ibuprofen - the active ingredient of the drug Faspic - is a derivative of propionic acid and has analgesic, antipyretic and anti-inflammatory actions due to non-selective blockade of cyclooxygenase 1 and 2 and has an inhibitory effect on the synthesis of prostaglandins.
The analgesic effect is most pronounced for inflammatory pain. Analgesic activity of the drug is not a narcotic type.
Like all NSAIDs, Faspik exhibits antiplatelet activity.
The analgesic effect when using Faspik (ibuprofen as L-arginine salt) develops 10-45 minutes after ingestion.

Pharmacokinetics

Absorption: well absorbed from the stomach. When using Faspik, the maximum concentration (Stax) of ibuprofen in plasma of about 25? G / ml and 40? G / ml is reached within 20-30 minutes after taking the drug on an empty stomach at a dose of 200 mg and 400 mg, respectively.
Distribution: Ibuprofen is approximately 99% bound to plasma proteins. It is slowly distributed in the synovial fluid and is removed from it more slowly than from plasma.
Biotransformation: ibuprofen is metabolized in the liver mainly by hydroxylation and carboxylation of the isobutyl group. Metabolites are pharmacologically inactive.
Withdrawal: has a two-phase kinetics of elimination. The half-life (T1 / 2) of plasma is 1-2 hours. Up to 90% of the dose can be detected in the urine as metabolites and their conjugates. Less than 1% is excreted unchanged in the urine and, to a lesser extent, in the bile.

Indications

Feverish syndrome of various genesis.
Pain syndrome of various etiologies (including sore throat, headache, migraine, toothache, neuralgia, postoperative pain, post-traumatic pain, primary algomenorrhea).
Inflammatory and degenerative diseases of the joints and spine (including rheumatoid arthritis, ankylosing spondylitis).
 

Use during pregnancy and lactation

The drug is contraindicated for use during pregnancy and lactation (breastfeeding).
The use of Faspica can adversely affect female fertility and is not recommended for women planning a pregnancy.

Dosage and administration

Faspik take inside.
Tablets - with a glass of water (200 ml), with meals.
The initial dose for adults and children over 12 years old is 400 mg, if necessary - 400 mg every 4-6 hours; The maximum daily dose is 1200 mg.
The duration of therapy is not more than 7 days.

Side effects

On the part of the gastrointestinal tract: NSAIDs-gastropathy (abdominal pain, nausea, vomiting, heartburn, loss of appetite, diarrhea, flatulence, constipation; rarely, ulceration of the gastrointestinal mucosa, which in some cases is complicated by perforation and bleeding); irritation or dryness of the oral mucosa, pain in the mouth, ulceration of the mucous membrane of the gums, aphthous stomatitis, pancreatitis.
From the hepatobiliary system: hepatitis.
On the part of the respiratory system: shortness of breath, bronchospasm.
On the part of the senses: hearing impairment (hearing loss, ringing or tinnitus).
From the central and peripheral nervous system: headache, dizziness, insomnia, anxiety, nervousness and irritability, psychomotor agitation, drowsiness, depression, confusion, hallucinations, rarely - aseptic meningitis (more often in patients with autoimmune diseases).
Since the cardiovascular system: heart failure, tachycardia, increased blood pressure.
On the part of the urinary system: acute renal failure, allergic nephritis, nephrotic syndrome (edema), polyuria, cystitis.
Allergic reactions: skin rash (usually erythematous or urtikarnaya), pruritus, angioedema, anaphylactoid reactions, anaphylactic shock, bronchospasm or dyspnea, fever, erythema multiforme exudative (including Stevens and Johnson's syndrome), multiforme exudative erythema, including fever, erythema and anaphylactic shock; Lyell), eosinophilia, allergic rhinitis.
From the side of blood formation organs: anemia (including hemolytic, aplastic), thrombocytopenia and thrombocytopenic purpura, agranulocytosis, leukopenia.
On the part of the organs of vision: toxic damage to the optic nerve, blurred vision or double vision, scotoma, dryness and irritation of the eyes, conjunctival edema and eyelids (allergic origin).

Overdose

Symptoms: abdominal pain, nausea, vomiting, lethargy, drowsiness, depression, headache, tinnitus, metabolic acidosis, coma, acute renal failure, decreased blood pressure, bradycardia, tachycardia, atrial fibrillation, respiratory arrest.
Treatment: gastric lavage (only within an hour after ingestion), the appointment of activated carbon, alkaline drink, forced diuresis, symptomatic therapy (correction of the acid-base state, blood pressure).

Interaction with other drugs

The effectiveness of furosemide and thiazide diuretics can be reduced due to sodium retention associated with inhibition of prostaglandin synthesis in the kidneys.
Enhances the effect of indirect anticoagulants, antiplatelet agents, fibrinolytics (increased risk of hemorrhagic complications)
With simultaneous appointment with acetylsalicylic acid, ibuprofen reduces its antiplatelet effect (it is possible to increase the incidence of acute coronary insufficiency in patients receiving small doses of acetylsalicylic acid as an antiplatelet agent).
Reduces the hypotensive activity of vasodilators (including slow calcium channel blockers and ACE inhibitors).
Isolated cases of increasing plasma concentrations of digoxin, phenytoin and lithium have been described in the literature while taking ibuprofen. Means blocking tubular secretion, reduce the excretion and increase the plasma concentration of ibuprofen.
A faceplate (like other NSAIDs) should be used with caution in combination with acetylsalicylic acid or other NSAIDs (this increases the risk of adverse effects of the drug on the gastrointestinal tract).
A faceplate may increase plasma concentration of methotrexate.
Combined treatment with zidovudine and Faspikom may increase the risk of hemarthrosis and hematoma in HIV-infected patients with hemophilia.
The combined use of fascica and tacrolimus may increase the risk of nephrotoxic effects due to a reduction in the synthesis of prostaglandins in the kidneys.
Ibuprofen enhances the hypoglycemic effect of oral hypoglycemic agents and insulin; dose adjustment may be necessary.
Ulcerogenic action with bleeding when combined with colchicine, estrogen, ethanol, glucocorticosteroids is described.
Antacids and colestyramine reduce the absorption of ibuprofen.
Caffeine enhances the analgesic effect.
When administered with anticoagulant and thrombotic agents (alteplase, streptokinase, urokinase), the risk of bleeding increases at the same time.
Cefamendol, cefaperazon, cefotetan, valproic acid, plicamycin increase the incidence of hypoprothrombinemia.
Myelotoxic increase the hematotoxicity of the drug.
Cyclosporine and gold preparations enhance the effect of ibuprofen on the synthesis of prostaglandin in the kidneys, which is manifested by increased nephrotoxicity. Ibuprofen increases the plasma concentration of cyclosporine and the likelihood of its hepatotoxic effects.
Inductors of microsomal oxidation (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants) increase the production of hydroxylated active metabolites, increasing the risk of developing severe hepatotoxic reactions.
Inhibitors of microsomal oxidation reduce the risk of hepatotoxic action.

special instructions

If there is evidence of bleeding from the gastrointestinal tract, Faspic should be canceled (see section Contraindications).
A faceplate may mask the objective and subjective signs of infection, therefore, ibuprofen therapy in patients with infection should be administered with caution.
The occurrence of bronchospasm is possible in patients suffering from asthma or allergic reactions in history or in the present.
Side effects can be reduced by applying the lowest effective dose for the shortest duration of treatment. With prolonged use of analgesics, the risk of analgesic nephropathy is possible.
The use of Faspica can adversely affect female fertility and is not recommended for women planning a pregnancy.
The drug contains 16.7 mg of sucrose per 1 tablet, and this should be taken into account when patients have a corresponding hereditary fructose intolerance, glucose-galactose malabsorption syndrome or sucrose-isomaltase deficiency.
Patients who notice visual impairment during Faspikom therapy should stop treatment and undergo an ophthalmologic examination.
NSAIDs can increase the level of liver enzymes.
During treatment, it is necessary to control the picture of peripheral blood and the functional state of the liver and kidneys.
When symptoms of gastropathy appear, close monitoring is shown, including esophagogastroduodenoscopy, a blood test with hemoglobin, hematocrit, and fecal occult blood.
To prevent the development of NSAID-gastropathy, it is recommended to combine prostaglandin E (misoprostol) with drugs.
If necessary, determine the 17-ketosteroids drug should be canceled 48 hours before the study.
Patients should refrain from all activities that require increased attention, quick mental and motor responses.
Ethanol is not recommended during the treatment period.

Storage conditions

Keep out of the reach of children

Reviews